# SDR QXEA9600334

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5533 · Ventral Structure
- Part: Web
- Condition: Cracked
- Location: Bs 23570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK NOTED IN THE INNER WEB FLANGE, FORWARD SECTION OF THE RIGHT HAND SIDE OF THE BULLET FAIRING.  CRACK NOTED DURING C-CHECK (NR400-99), CRACK REPAIRED IAW EA 4-55-13.
